Journal Article

Serious Bradyarrhythmia That Was Possibly Induced by Lopinavir-Ritonavir in 2 Patients with Acquired Immunodeficiency Syndrome

Yoshimi Kikuchi, Ikumi Genka, Azumi Ishizaki, Keishin Sunagawa, Akira Yasuoka and Shinichi Oka

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 35, issue 4, pages 488-490
Published in print August 2002 | ISSN: 1058-4838
Published online August 2002 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/341975
Serious Bradyarrhythmia That Was Possibly Induced by Lopinavir-Ritonavir in 2 Patients with Acquired Immunodeficiency Syndrome

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Preview

We describe 2 patients with acquired immunodeficiency syndrome who had potentially fatal bradyarrhythmia that occurred shortly after commencement of antiretroviral therapy. Lopinavir-ritonavir was the only drug that both patients were using

Journal Article.  1147 words.  Illustrated.

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.